Left-right projective bimodules and
stable equivalences of Morita type
Colloquium Mathematicum, Tome 88 (2001) no. 2, pp. 243-255
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We study a connection between left-right projective
bimodules and stable equivalences of Morita type for
finite-dimensional associative algebras over a field. Some
properties of the category of all finite-dimensional left-right
projective bimodules for self-injective algebras are also
given.
Keywords:
study connection between left right projective bimodules stable equivalences morita type finite dimensional associative algebras field properties category finite dimensional left right projective bimodules self injective algebras given
Affiliations des auteurs :
Zygmunt Pogorzały 1
@article{10_4064_cm88_2_6,
author = {Zygmunt Pogorza{\l}y},
title = {Left-right projective bimodules and
stable equivalences of {Morita} type},
journal = {Colloquium Mathematicum},
pages = {243--255},
year = {2001},
volume = {88},
number = {2},
doi = {10.4064/cm88-2-6},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm88-2-6/}
}
Zygmunt Pogorzały. Left-right projective bimodules and stable equivalences of Morita type. Colloquium Mathematicum, Tome 88 (2001) no. 2, pp. 243-255. doi: 10.4064/cm88-2-6
Cité par Sources :